Hi, I have been on Levothyroxine 75 mcg for about 3 years now. This year I have noticed very dry and ageing skin, and always colder then i have been in the past. I have had Hypothyroid for 8 years now weight gain was very hard for me as have always weighed around 105. I'm wondering if there is something that I can do, so that i'm not always so so cold.
I was diagnosed hypo last April, and although my labs are "normal," I'm still always cold, too. The only time I can honestly say I'm comfortable is at night when I'm under the comforter and wrapped around my husband. Let me know if you get any insight...
In the meantime, I swear by Curel lotion for the dry skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.